+ Reply to Thread
Results 1 to 5 of 5
Thread: Diphenhydramine/ benadryl ???
14-04-2012 06:23 PM #1Fast Newbie
- Join Date
- Apr 2012
Diphenhydramine/ benadryl ???
Tomorrow I'm gona try and get high off this stuff, but I've heard loads of negative things about it so I was wondering if anyone else had tried it? I wana know the side effects and what could happen and if people hallucinate crazy things on it? Also, if it doesn't work, is it safe for me to drink afterwards? thanks (:
16-04-2012 05:39 PM #2
"i'm finding a meaning. Once you say, finally 'now i've got it,' then you've lost it, because you're dragging it down to something very limited. It's an on-going process and the meaning of life itself. One is continually going into the depths of yourself, discovering a strength, a presence perhaps, in heart of yourself." Karen Armstrong
I know you're after me but leave the devices out
"They say that time changes things, but you actually have to change them yourself." ~Andy Warhol~
26-04-2012 02:45 PM #3moderator
- Join Date
- Oct 2010
Just wanted to check in with you as itís been a few days since you posted this.
Thereís not all that much out there on recreational use of Diphenhydramine but from various other forums, it seems that the possible side effects reported by some users are:
- Dry mouth
- Frequent urination, or possible urinary retention
- Sexual dysfunction
- Blurred vision
- Discomfort, dizziness, loss of coordination
- Uncontrollable muscle twitches or cramps, restless leg syndrome (less common)
- Nervousness, anxiety
- Nausea (at higher doses, less common)
- Vomiting (very rare, in fact most users would have trouble vomiting if they tried due to diphenhydramine's antiemitic effects)
- Amnesia, loss of memory of the experience afterwards
- Visual and auditory hallucinations - This is one of the most sought after effects, and it can range from seeing simple patterns on the walls, to having conversations with people that are not there. This can be pleasant, interesting, terrifying, or even dangerous, because at high enough doses it becomes impossible to distinguish hallucinations from reality. A very common hallucination is seeing small insects that do not exist.
However, this of course depends on how much you take and your individual reaction to it. As Diphenhydramine is a sedative, you should probably avoid alcohol (also a sedative) if you do take it.
Some useful general advice about taking drugs as safely as possible can be found on TheSite: http://www.thesite.org/drinkanddrugs...ety/usingdrugs
Finally, if youíre taking an over the counter drug that contain dimenhydrinate, such as Benedryl, be aware that these drugs can contain acetaminophen, which can be very toxic in high dosages.
Hope this is useful! Just let us know if you have any other questions!
31-07-2012 12:02 AM #4Chat moderator
- Join Date
- Jul 2012
I use it for Hayfever, over the counter meds!
31-07-2012 01:20 AM #5Part of the furniture
- Join Date
- Nov 2005
To get high from the stuff would be a misnomer, I would expect to get monged from it and then fall asleep. That's all I've ever used it for and that's all it's ever done - added some "fluffy" to mild alcohol intoxication, and made me sleepy, bit of memory loss afterwards at higher doses.
By the way "acetaminophen" is paracetamol, which you don't want to be overdosing on. If you look at some of the OTC sleeping tablets, they have diphenhydramine in them without paracetamol.I know why the caged bird sings, Only joy comes from song
She's so rare and beautiful to others, Why not just set her free
So she can fly, fly, fly
Spreadin' her wings and her song
Let her fly, fly fly
For the whole world to see